MathSciNet Relay Station
MathSciNet bibliographic data
MR1249894 (95g:20007) 20C15
Turull, Alexandre Equivalence of $G$-algebras for abelian $G$. Proc. Amer. Math. Soc. 123 (1995), no. 6, 1655–1660.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement